# SDR IPXA2015041688145

- Difficulty date: March 25, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,624 hours, 6,897 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN UNDER FLOOR, CROSSBEAM LT FR 79 AND +Y1580 HAS SUSPECTED CRACK ACCOMPLISHED UPS A300-5310-57069-A.
